# SDR 9603599853

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47117
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

THE NR 2 ENGINE COMPRESSOR STALLED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED A PIECE OF CARDBOARD FROM THE INLET AND INSPECTED THE ENGINE.  NO DISCREPANCIES WERE NOTED.  ENGINE PERFORMANCE RETURNED TO NORMAL.
